# SDR AALA20020063

- Difficulty date: January 18, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980001
- Part serial: FB83833
- Condition: Defective
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD-ATL - FLT 419 - AFTER LEVELING OFF AT CRUISE ALTITUDE, FUEL NOT FEEDING FROM CENTER TANK.  INLET FUEL LOW PRESSURE LIGHTS CAME ON WITH CENTER PUMPS ONLY ON.  AIRCRAFT LANDED ORD WITHOUT INCIDENT.  REPLACED FORWARD AND AFT FUEL PUMPS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
